# SDR UIEA2019072404830

- Difficulty date: July 24, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,077 hours, 12,335 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS AFT EQ EXH FAN 2. ( PERFORMED FIM 21-26 FT 808 BLOCKS 1, 40. FAULT CLEARED, OK FOR SERVICE. )
